MAUDE Adverse Event Report: STERIS CORPORATION V. MUELLER; SUPERCUT SCISSORS

STERIS CORPORATION V. MUELLER; SUPERCUT SCISSORS
Model Number LA8105
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices subject of the reported event have been returned to the supplier for evaluation.A follow-up mdr will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during two separate procedures their supercut scissors broke.A short delay was reported in both procedures to swap out the scissors for another pair.The procedures were completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The devices subject of the reported event were discarded by the user facility and not returned to the supplier for evaluation.Without the returned devices, a root cause of the reported event could not be determined.The device history records were reviewed and confirmed the lot was manufactured to specifications; no abnormalities were noted.A 2-year complaint review indicates this to be an isolated event outside of this user facility.No additional issues have been reported.

Brand Name
V. MUELLER
Common Device Name
SUPERCUT SCISSORS
Manufacturer (Section D)
STERIS CORPORATION
5960 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
5960 heisley rd.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20591617
Report Number1527821-2024-00017
Device Sequence Number15095148
Product Code GEI
UDI-Device Identifier10885403052576
UDI-Public(01)10885403052576(10)I24VIN
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLA8105
Device Catalogue NumberLA8105
Device Lot Number(10)I24VIN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown